Hail, Franklin
- When
- May 4, 8:47 PM CST
- Where
- Franklin County, Naponee
- Measured
- 1.25 in hail
- Property damage
- $20,000
- Crop damage
- $75,000
- Reported by
- COOP Observer
- Coordinates
- 40.080, -99.150
Thunderstorms moved out of northern Kansas and into southern Nebraska during the evening and overnight. These thunderstorms produced gusty winds and hail.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS GID wrote it up.
Thunderstorms moved out of northern Kansas and into southern Nebraska during the evening and overnight. These thunderstorms produced gusty winds and hail. Hail up to the size of golf balls was reported in the Riverton area. Most areas saw hail the size of quarters or less. A few areas reported strong winds. Fairfield in western Clay County got hit the worst when estimated 80 mph winds damaged a few outbuildings, trees and awnings in town. Heavy rains also accompanied the storms with several locations picking up two to three inches of rain. This caused some minor flooding. The worst flooding was in the Naponee area of Franklin County where some bridges were washed out. Many county roads were under water. The Republican River in Webster County went briefly out of it's banks, but after a few hours, it returned to normal levels.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before the first event at May 4, 1:41 PM CST, 7 hours 6 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
241 PM CDT FRI MAY 4 2007
.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT. MAIN FORECAST
CHALLENGE CONTINUES TO BE CHANCES OF SEVERE WEATHER.
WATER VAPOR IMAGERY AND UPPER AIR DATA CONTINUED TO INDICATE A BROAD
UPPER TROUGH OVER THE WESTERN U.S. WITH UPPER RIDGING EVIDENT FROM
CENTRAL CANADA THROUGH THE OHIO AND TENNESSEE VALLEYS. MOSTLY CLOUDY
SKIES WERE NOTED OVER MUCH OF THE CENTRAL PLAINS EXCEPT FOR AREAS OF
CLEARING OVER SOUTHWEST KANSAS AND NORTHWEST NEBRASKA. SURFACE
OBSERVATIONS CONTINUED TO INDICATE A CONVERGENT BOUNDARY STRETCHING
SOUTHWEST TO NORTHEAST FROM SOUTHEAST COLORADO TO NORTH CENTRAL
NEBRASKA. SOME STORMS WERE INITIATING ALONG THE CONVERGENT BOUNDARY
AND MOVING PARALLEL TO THE BOUNDARY AS WELL AS THE FLOW ALOFT.
TONIGHT...MANY FACTORS COME TOGETHER FOR THE PRODUCTION OF
WIDESPREAD SEVERE WEATHER. THE WESTERN STATES UPPER TROUGH WILL
CONTINUE TO PROGRESS EASTWARD WITH A LOW CENTER CLOSING OFF IN THE
VICINITY OF SOUTHEAST UTAH. AHEAD OF THE UPPER TROUGH...A DIFFLUENT
SOUTH-SOUTHWEST FLOW ALOFT DEVELOPS OVER NORTHWEST NEBRASKA AND WILL
CONTINUE TO AID IN THE DESTABILIZATION OF THE LOCAL ATMOSPHERE WHERE
THE WEAK CONVERGENT BOUNDARY EXISTS. AT THE SURFACE...A DRYLINE
CURRENTLY OVER EASTERN COLORADO WILL PUSH EASTWARD INTO WESTERN
KANSAS WITH STRONG SURFACE LOW PRESSURE DEVELOPING IN THE SAME AREA.
DYNAMICS ASSOCIATED WITH THE DRYLINE WILL LEAD TO ENHANCED
CONVECTIVE ACTIVITY FROM OUR SOUTHWEST. ACROSS THE REMAINDER OF THE
AREA...A SOUTHERLY LOW LEVEL JET WILL DEVELOP IN RESPONSE TO THE
DEEPENING SURFACE LOW OVER WESTERN KANSAS. THE LOW LEVEL JET WILL
HELP TO ADVECT ADDITIONAL MOISTURE INTO AN ALREADY MOIST BOUNDARY
LAYER WHERE PRECIPITABLE WATER VALUES ARE AT OR ABOVE 1.00 INCH.
ADDITIONALLY...A WEAK WARM FRONT IN THE VICINITY OF THE
KANSAS/NEBRASKA BORDER WILL SET UP FOR AN OVERRUNNING EVENT
BEGINNING AFTER SUNET AND LASTING OVERNIGHT. AS THE NOSE OF THE LOW
LEVEL JET PUNCHES INTO THE AREA...WIDESPREAD THUNDERSTORMS WILL
BEGIN TO DEVELOP WITH SEVERE PARAMETERS INDICATING A GOOD CHANCE FOR
HAIL...WIND AND TORNADOES. CURRENT MESOSCALE DISCUSSION FOR CENTRAL
AND EASTERN NEBRASKA INDICATES A TORNADO WATCH BOX WILL ALSO BE
LIKELY TONIGHT. ADDITIONALLY...THE OVERRUNNING WILL LEAD TO HEAVY
RAINS OVER MANY OF THE NEBRASKA COUNTIES. FOR THIS REASON...WILL
ISSUE A FLASH FLOOD WATCH FOR ALL OF OUR NEBRASKA COUNTIES FOR
TONIGHT.
SATURDAY...THE CLOSED UPPER LOW CENTER MOVES INTO SOUTHEAST
WYOMING/NORTH CENTRAL COLORADO AS THE SURFACE LOW MIGRATES NORTH
INTO WESTERN NEBRASKA AND THE LOW LEVEL JET PERSISTS. AFTER CHANCES
OF PRECIPITATION HIT A MINIMUM DURING THE MORNING
HOURS...THUNDERSTORMS WILL REDEVELOP AND BECOME MORE WIDESPREAD
MIDDAY FORWARD AS THE DRYLINE OVER WESTERN KANSAS PUSHES EASTWARD
AND SURFACE HEATING LENDS TO DESTABILIZATION OF THE ATMOSPHERE.
ADDITIONALLY...SHEAR VALUES WILL INCREASE SUBSTANTIALLY AND WILL
MOST LIKELY SEE A WATCHBOX MUCH EARLIER IN THE DAY THAN TODAY AS
LOW/MID LEVEL LAPSE RATES STRENGTHEN AND CAPES APPROACH 3600 J/KG
WHILE THE LIFTED INDEX PLUNGES TO NEGATIVE 7. LARGE HAIL AND
TORNADOES...AS WELL AS HEAVY RAIN...WILL CONTINUE TO BE THE MAIN
THREATS.
SATURDAY NIGHT...THE CLOSED UPPER LOW TRANSLATES INTO SOUTHEAST
WYOMING WITH THE SURFACE LOW PUSHING INTO THE NORTHERN HIGH PLAINS.
THE DRYLINE WILL CONTINUE TO PUSH EASTWARD WHILE THE NOSE OF A 300
MILLIBAR JET SLIDES INTO WESTERN KANSAS AND NEBRASKA. LARGE
HAIL...TORNADOES AND HEAVY RAIN WILL CONTINUE TO BE THE MAIN THREATS.
.LONG TERM...SUNDAY MORNING THROUGH FRIDAY NIGHT...FORECAST
CHALLENGE WILL BE CHANCE OF PRECIPITATION THROUGH WEDNESDAY.
SUNDAY MORNING WILL BEGIN WITH THE AXIS OF THE WESTERN TROUGH NEAR
THE SPINE OF THE ROCKY MOUNTAINS. AS HAS BEEN ADVERTISED
CONSISTENTLY...THERE SEEMS TO BE A PIECE OF ENERGY BREAK OFF TO THE
NORTHERN PLAINS BY SUNDAY MORNING AS THE CENTER OF THE OTHER LOW
WITHIN THE TROUGH SETTLES IN THE SOUTHERN ROCKIES. THERE WILL BE A
SERIES OF SHORTWAVE TROUGHS BEING EJECTED FROM THE BASE OF THE
TROUGH...AND TIMING CAN BE VERY DIFFICULT. THE CHANCES OF
PRECIPITATION WILL INCREASE WHEN THESE DISTURBANCES PASS NEARBY AND
OUR CHANCE OF RAIN WILL CONTINUE UNTIL THE TROUGH AXIS PASSES TO OUR
EAST...WHICH WILL PROBABLY BE WEDNESDAY OR WEDNESDAY NIGHT AS HAS
BEEN CONSISTENTLY BEEN PREDICTED.
AS FOR SEVERE WEATHER...IT WILL BE A POSSIBILITY THROUGH
WEDNESDAY...BUT THE RISK SHOULD BE MUCH LESS THAN WHAT IT IS FOR
SATURDAY. INSTABILITY AND SHEAR WILL BE LOWER...BUT MODELS POINT
TOWARD STORMS DEVELOPING ALONG A COLD FRONT ON SUNDAY NIGHT WITH
LARGE SCALE ASCENT PREDICTED NEAR THE SURFACE BOUNDARY. THESE STORMS
WILL BE PRIMARILY ELEVATED WITH WEAKER INSTABILITY AND A WEAKER WIND
PROFILE. UPPER LEVEL JET POSITION IS A BIT UP IN THE AIR WITH THE
GFS AND ECMWF HOLDING IT BACK TO THE WEST. WE WILL CONTINUE TO HAVE
THE POTENTIAL OF ENOUGH MOISTURE AND INSTABILITY TO CONTINUE TO HAVE
AT LEAST A SMALL SEVERE WEATHER THREAT THROUGH TUESDAY.
AS FOR FLOODING POTENTIAL...SUNDAY NIGHT SOUNDINGS ARE SHOWING VERY
SATURATED CONDITIONS FROM THE SURFACE TO THE STRATOSPHERE. VERY HIGH
PW VALUES NEARING 2 INCHES...BUT LIFT MAY BE LIMITED AS WE MAY BE
WEST OF A COLD FRONT.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH FROM MIDNIGHT CDT TONIGHT THROUGH SATURDAY
MORNING FOR NEZ039>041-046>049-060>064-072>077-082>087.
KS...NONE.
&&
19/HEINLEINHAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 622 PM CDT FRI MAY 4 2007 KSZ005>007-017>019-051200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL- 622 PM CDT FRI MAY 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. A MODERATE THREAT OF SEVERE TO TORNADIC THUNDERSTORMS WILL EXIST THIS EVENING TO OVERNIGHT HOURS IN RESPONSE TO A STRONG AREA OF LOW PRESSURE PUSHING A WARM FRONT INTO NORTH CENTRAL KANSAS. THE HIGHEST THREAT OF SEVERE WEATHER WILL EXIST AFTER 8 PM WEST OF A LINE EXTENDING FROM SMITH CENTER TO BELOIT. THUNDERSTORMS ARE EXPECTED TO INITIALLY DEVELOP EARLY THIS EVENING WEST OF THE ABOVE MENTIONED LINE. STRONG ATMOSPHERIC WIND SHEAR IN COMBINATION WITH A VERY UNSTABLE AIRMASS WILL ALLOW THESE STORMS TO QUICKLY BECOME SEVERE WITH LARGE HAIL IN EXCESS OF THE SIZE OF GOLFBALLS AND DAMAGING WINDS IN EXCESS OF 70 MPH POSSIBLE. IN ADDITION...CONDITIONS WILL BE FAVORABLE FOR TORNADIC STORMS WITH A FEW OF THESE POSSIBLY PRODUCING SIGNIFICANT TORNADOES...ESPECIALLY WEST OF HIGHWAY 14. HEAVY RAIN MAY ALSO PRODUCE SOME AREAS OF FLASH FLOODING DURING THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ANOTHER ROUND OF SEVERE THUNDERSTORMS IS EXPECTED SATURDAY. LARGE HAIL...DAMAGING WINDS...AND TORNADOES ARE POSSIBLE SATURDAY AFTERNOON AND NIGHT. WIDESPREAD SEVERE WEATHER IS LIKELY ACROSS THE OUTLOOK AREA. THE RISK FOR SEVERE WEATHER CONTINUES ON SUNDAY ACROSS THE OUTLOOK AREA...AND THUNDERSTORMS REMAIN IN THE FORECAST THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED AFTER 8 PM THIS EVENING AND LASTING INTO THE OVERNIGHT HOURS OVER MOST OF NORTH CENTRAL KANSAS...ESPECIALLY WEST OF HIGHWAY 14. EMERGENCY MANAGERS...LAW ENFORCEMENT AND SPOTTER GROUPS SHOULD MAKE PREPARATIONS NOW FOR QUICK DEPLOYMENT THIS EVENING. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) NEZ039-040-046-047-060>062-072>075-082>085-051200- VALLEY-GREELEY-SHERMAN-HOWARD-DAWSON-BUFFALO-HALL-GOSPER-PHELPS- KEARNEY-ADAMS-FURNAS-HARLAN-FRANKLIN-WEBSTER- 622 PM CDT FRI MAY 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEBRASKA GENERALLY ALONG AND WEST OF HIGHWAY 281. .DAY ONE...TONIGHT. A SLIGHT THREAT OF SEVERE THUNDERSTORMS WILL EXIST THIS EVENING TO OVERNIGHT HOURS IN RESPONSE TO A STRONG AREA OF LOW PRESSURE PUSHING A WARM FRONT INTO THE AREA. THE HIGHEST THREAT OF SEVERE WEATHER WILL EXIST AFTER 9 PM WEST OF HIGHWAY 183. THUNDERSTORMS ARE EXPECTED TO INITIALLY DEVELOP OVER NORTHERN KANSAS THIS EVENING BUT ARE THEN EXPECTED TO EXPAND NORTH INTO SOUTH CENTRAL NEBRASKA. THESE STORMS ARE EXPECTED TO QUICKLY BECOME SEVERE WITH LARGE HAIL IN EXCESS OF THE SIZE OF GOLFBALLS AND DAMAGING WINDS IN EXCESS OF 70 MPH POSSIBLE. IN ADDITION...ONE MAYBE TWO ISOLATED TORNADOES WILL ALSO BE POSSIBLE MAINLY WEST OF HIGHWAY 183 THIS EVENING. HEAVY RAIN MAY ALSO PRODUCE SOME AREAS OF FLASH FLOODING DURING THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ANOTHER ROUND OF SEVERE THUNDERSTORMS IS EXPECTED SATURDAY. LARGE HAIL...DAMAGING WINDS...AND TORNADOES ARE POSSIBLE SATURDAY AFTERNOON AND NIGHT. WIDESPREAD SEVERE WEATHER IS LIKELY ACROSS THE OUTLOOK AREA. THE RISK FOR SEVERE WEATHER CONTINUES ON SUNDAY ACROSS THE OUTLOOK AREA...AND THUNDERSTORMS REMAIN IN THE FORECAST THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED AFTER 9 PM THIS EVENING AND LASTING INTO TONIGHT OVER PORTIONS OF SOUTH CENTRAL NEBRASKA...ESPECIALLY WEST OF HIGHWAY 281. EMERGENCY MANAGERS...LAW ENFORCEMENT AND SPOTTER GROUPS SHOULD MAKE PREPARATIONS NOW FOR QUICK DEPLOYMENT THIS EVENING. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) NEZ041-048-049-063-064-076-077-086-087-051200- NANCE-MERRICK-POLK-HAMILTON-YORK-CLAY-FILLMORE-NUCKOLLS-THAYER- 622 PM CDT FRI MAY 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEBRASKA GENERALLY ALONG AND EAST OF HIGHWAY 14. .DAY ONE...TONIGHT. A SLIGHT THREAT OF SEVERE THUNDERSTORMS WILL EXIST THIS EVENING TO OVERNIGHT HOURS. THUNDERSTORMS ARE EXPECTED TO INITIALLY DEVELOP OVER NORTHERN KANSAS THIS EVENING BUT ARE THEN EXPECTED TO EXPAND NORTH INTO SOUTH CENTRAL NEBRASKA. THESE STORMS ARE EXPECTED TO QUICKLY BECOME SEVERE WITH LARGE HAIL IN EXCESS OF THE SIZE OF GOLFBALLS AND DAMAGING WINDS IN EXCESS OF 70 MPH POSSIBLE. HEAVY RAIN MAY ALSO PRODUCE SOME AREAS OF FLASH FLOODING DURING THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ANOTHER ROUND OF SEVERE THUNDERSTORMS IS EXPECTED SATURDAY. LARGE HAIL...DAMAGING WINDS...AND TORNADOES ARE POSSIBLE SATURDAY AFTERNOON AND NIGHT. WIDESPREAD SEVERE WEATHER IS LIKELY ACROSS THE OUTLOOK AREA. THE RISK FOR SEVERE WEATHER CONTINUES ON SUNDAY ACROSS THE OUTLOOK AREA...AND THUNDERSTORMS REMAIN IN THE FORECAST THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS EVENING INTO THE OVERNIGHT HOURS. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
809 PM CDT FRI MAY 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM HAIL GAYLORD 39.65N 98.85W
05/04/2007 E1.00 INCH SMITH KS LAW ENFORCEMENT
0807 PM HAIL GAYLORD 39.65N 98.85W
05/04/2007 E1.00 INCH SMITH KS LAW ENFORCEMENT
&&
PFANNKUCHPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
835 PM CDT FRI MAY 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM HAIL 1 SW GAYLORD 39.64N 98.86W
05/04/2007 E0.88 INCH SMITH KS PUBLIC
0830 PM FUNNEL CLOUD GAYLORD 39.65N 98.85W
05/04/2007 SMITH KS NWS EMPLOYEE
BRIEF NEEDLE FUNNEL...DID NOT APPEAR TO EVER EXTEND TO
THE GROUND.
&&
PFANNKUCHPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
841 PM CDT FRI MAY 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM HAIL SMITH CENTER 39.78N 98.78W
05/04/2007 E0.75 INCH SMITH KS LAW ENFORCEMENT
0834 PM HAIL 5 S SMITH CENTER 39.71N 98.78W
05/04/2007 E1.00 INCH SMITH KS LAW ENFORCEMENT
HAIL QUARTER-SIZED OR LARGER AT THE GOLF COURSE.
&&
PFANNKUCHSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 909 PM CDT FRI MAY 4 2007 KSZ017-050245- ROOKS- 909 PM CDT FRI MAY 4 2007 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR SOUTHERN ROOKS COUNTY... AT 906 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING 14 MILES SOUTHWEST OF ZURICH...OR 26 MILES EAST OF VODA...AND MOVING NORTH AT 25 MPH. * THE THUNDERSTORM WILL BE NEAR... CODELL BY 925 PM CDT ZURICH BY 930 PM CDT PALCO BY 935 PM CDT PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS. PEOPLE IN SOUTHERN ROOKS COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS. AWJ
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 923 PM CDT FRI MAY 4 2007 NEZ061-073-074-050300- BUFFALO-KEARNEY-PHELPS- 923 PM CDT FRI MAY 4 2007 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR BUFFALO...KEARNEY AND PHELPS COUNTIES... AT 921 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR FUNK...OR 10 MILES EAST OF HOLDREGE...AND MOVING NORTH AT 35 MPH. * THE THUNDERSTORM WILL BE NEAR... KEARNEY BY 945 PM CDT DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS ALONG WITH LOCALLY HEAVY RAIN. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
935 PM CDT FRI MAY 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM HAIL SMITH CENTER 39.78N 98.78W
05/04/2007 M1.00 INCH SMITH KS CO-OP OBSERVER
&&
PFANNKUCHThe Grand Island radar (KUEX), 66 km away, was scanning. The volume nearest the first event began at 02:45 UTC.
14 hail, 1 thunderstorm wind. Local standard time, as filed.
Accompanying the hail was estimated 70 mph wind gusts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nebraska in 2007Every state in 2007This day in weather historyWarnings in Nebraska, May 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 35743, 35744, 35745, 35746, 35747, 35748, 35758, 35749, 35750, 35754, 35751, 35756, 35752, 35757, 35753.